Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 2, Pages 217–224 (Mi zvmmf1377)  

This article is cited in 1 scientific paper (total in 2 paper)

Regularization methods for solving unstable minimization problems of the first kind with an inaccurately given set

F. P. Vasil'ev

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1049 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:2, 197–204

Bibliographic databases:
UDC: 519.658.2
MSC: Primary 49M30; Secondary 49M37, 65K05, 90C48
Received: 04.04.2000

Citation: F. P. Vasil'ev, “Regularization methods for solving unstable minimization problems of the first kind with an inaccurately given set”, Zh. Vychisl. Mat. Mat. Fiz., 41:2 (2001), 217–224; Comput. Math. Math. Phys., 41:2 (2001), 197–204

Citation in format AMSBIB
\Bibitem{Vas01}
\by F.~P.~Vasil'ev
\paper Regularization methods for solving unstable minimization problems of the first kind with an inaccurately given set
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 2
\pages 217--224
\mathnet{http://mi.mathnet.ru/zvmmf1377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1832234}
\zmath{https://zbmath.org/?q=an:1041.49030}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 2
\pages 197--204


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1377
  • http://mi.mathnet.ru/eng/zvmmf/v41/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Antipin A.S., Budak B.A., Vasil'ev F.P., “Methods for solving equilibrium programming problems”, Differ Equ, 41:1 (2005), 1–9  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. M. K. Kerimov, “On the 70th Birthday of professor Fedor Pavlovich Vasil'ev”, Comput. Math. Math. Phys., 46:2 (2006), 185–194  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:300
    Full text:101
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022